MATHEMATICAL STUDY OF A PEST CONTROL MODEL INCORPORATING STERILE INSECT TECHNIQUE
Article first published online: 12 AUG 2013
Copyright © 2013 Wiley Periodicals, Inc.
Natural Resource Modeling
Volume 27, Issue 1, pages 61–79, February 2014
How to Cite
BHATTACHARYYA, R. and MUKHOPADHYAY, B. (2014), MATHEMATICAL STUDY OF A PEST CONTROL MODEL INCORPORATING STERILE INSECT TECHNIQUE. Natural Resource Modeling, 27: 61–79. doi: 10.1111/nrm.12019
- Issue published online: 23 JAN 2014
- Article first published online: 12 AUG 2013
- Manuscript Accepted: 12 JUL 2013
- Manuscript Received: 16 DEC 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!